Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Trying to conceive, unprotected sex, abdominal cramps, bleeding, PCOS. Implantation bleeding?

I am currently trying to conceive and have PCOS I have been having unprotected sex regularly I experience a light cramp yesterday right under my belly button and right above my publi line. Today when I used the bathroom when I wiped it was only about two spots of blood could this be implantation ? My last period was August 12
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


Implantation bleeding usually occurs around 6 to 8 days after the ovulation and fertilization has occurred. It is possible that it is implantation bleeding. However, this can happen even without pregnancy. Please do not worry much about it now. Wait for your regular periods to happen and if you do not get them on time, please do a home urine pregnancy test.

All the best to you.

Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor